Pennsylvania, 2006Flood in Pennsylvania, September 14, 2006
September 14, 2006 · NWS PBZ · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Sep 14, 2:05 AM EST, 5 hours 55 minutes earlier.
Area forecast discussion, Sep 14, 2:05 AM EST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
305 AM EDT THU SEP 14 2006
.SHORT TERM (TODAY THROUGH FRIDAY)...
MODELS PUSH UPPER LOW OVER NORTHEAST OHIO AND ASSOCIATED COLD FRONT
SLOWLY EASTWARD INTO WESTERN PA TODAY AND OVER EASTERN PA ON FRIDAY.
EXPECT SCATTERED SHOWERS TO PERSIST ACROSS THE FORECAST AREA TODAY
AND ALONG THE RIDGES EARLY TONIGHT AS THE SYSTEM MOVES EAST.
WITH CLOUD COVER HANGING ON TODAY...TEMPERATURES SHOULD MAX OUT
IN THE UPPER 60S TO LOWER 70S. EXPECT HIGHS TO BE A FEW DEGREES
WARMER FRIDAY WITH MORE BREAKS IN CLOUDS.
&&
.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
SURFACE HIGH WILL BEGIN TO BUILD INTO THE REGION FRIDAY NIGHT AND
SHOULD HOLD THROUGH THE WEEKEND. SO WILL KEEP FORECAST DRY UNTIL
MONDAY WHEN NEXT COLD FRONT APPROACHES FROM THE WEST. TEMPERATURES
WILL BE SLIGHTLY ABOVE NORMAL OVER THE WEEKEND INTO EARLY NEXT
WEEK.
&&
.AVIATION...
DRYER AIR WORKING INTO REGION BENEATH UPPER LOW TRYING TO RAISE CIGS
AND VSBY AND SHOULD GRADUALLY IMPROVE CONDITIONS INTO EARLY MORNING.
ON THE FLIP SIDE OF THIS WET GROUND WILL HELP LOW STRATUS AND
PATCHES OF FOG TO FORM TOWARD DAYBREAK WHERE SKIES DO BREAK OUT.
THERE IS ALSO AN AREA OF MVFR CIGS AHEAD OF MAIN COLD FRONT MOVING
INTO WESTERN OH. WILL TRY TO TIME THIS IN THIS MORNING. AS FRONT
PASSES THIS AFTERNOON IMPROVEMENT TO VFR CIGS AND VSBY EXPECTED.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Sep 14, 2:36 AM EST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 AM EDT THU SEP 14 2006
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-150745-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
336 AM EDT THU SEP 14 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 14, 6:41 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
741 AM EDT THU SEP 14 2006
PAZ014-141245-
BUTLER PA-
741 AM EDT THU SEP 14 2006
...THUNDERSTORMS WITH HEAVY RAIN OVER BUTLER COUNTY...
AT 740 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED NEARLY STATIONARY THUNDERSTORMS OVER EVANS CITY AND EUCLID.
SOME OTHER LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
MORAINE STATE PARK...ZELIENOPLE...MUDDY CREEK.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
Flood, Beaver
- When
- September 14, 8:00 AM EST to 9:00 AM EST
- Where
- Beaver County, Rochester
- Property damage
- $10,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 40.682, -80.349 (the zone’s center; the record gives no point)
Streets and basements flooded in Rochester and Monaca, including Rochester Police Station.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, September 14, 20061 death · 1 event
- Dense Fog in Wisconsin, September 14, 200614 events
- Damaging Wind in Texas, September 14, 20061 injured · $6,000 · 1 event
- Winter Storm in Montana, September 14, 20065 events
- Hail in Texas, September 14, 20061 in hail · 3 events
- High Wind in California, September 14, 200672 kt wind · 1 event
- Waterspout in Gulf of Mexico, September 14, 20061 event
- Hail in Arizona, September 14, 20061 in hail · 1 event
- Hail in Utah, September 14, 20061 in hail · 1 event
- Heavy Rain in North Carolina, September 14, 20061 event
- Hail in New Mexico, September 14, 20061 in hail · 1 event
- Heavy Rain in Arizona, September 14, 20061 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5530537.